This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I have been dealing with a bladder infection for almost two months. I am just finishing the third bottle of bactrim and a zpack in between. About four weeks ago after having sex I urinated what looked like pure old blood. Going to the restroom every time after, my urine was clear. I went to the doctor, they did a urinalysis and no blood showed. They did a pelvic exam and everything came back normal. The doc put me on Zpack. After sex again that same week it happened again and about three days later I started feeling the pain of yet another bladder infection. I took all of the zpack and got a refill of bactrim. I have taken the last and have not had this problem since about three weeks ago until last night when it happened again. Having bladder infections I know to empty my bladder right after sex to help prevent bacteria from staying in the urethra and it looked like old dark blood again. I did a little "test" by inserting a light day tampon and then retrieving it to see if the blood was from my vagina and there was no trace. I am a little shaken and confused. My doctor's appointment is some time away and I would greatly appreciate some input. Thank you
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.